Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 40, Number 8

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 40, Number 8 (1934)
Bull. Amer. Math. Soc. 40 (1934)
More Information
Full-text PDF
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 40, Number 8 (1934)
Bull. Amer. Math. Soc. 40 (1934)
More Information
Full-text PDF
The asymptotic solutions of ordinary linear differential equations of the second order, with special reference to the Stokes phenomenon
R. E. Langer.
Bull. Amer. Math. Soc. 40 (1934), 545-582
Abstract, references and article information
Full-text PDF
MathSciNet review: 1562910
Composition of arithmetical identities
E. T. Bell.
Bull. Amer. Math. Soc. 40 (1934), 583-586
Abstract, references and article information
Full-text PDF
MathSciNet review: 1562911
Continued fractions and cross-ratio groups of Cremona transformations
H. S. Wall.
Bull. Amer. Math. Soc. 40 (1934), 587-592
Abstract, references and article information
Full-text PDF
MathSciNet review: 1562912
On the minimizing property of the harmonic function
E. J. McShane.
Bull. Amer. Math. Soc. 40 (1934), 593-598
Abstract, references and article information
Full-text PDF
MathSciNet review: 1562913
Simplification of the Whitehead-Huntington set of postulates for the algebra of logic
A. H. Diamond.
Bull. Amer. Math. Soc. 40 (1934), 599-601
Abstract, references and article information
Full-text PDF
MathSciNet review: 1562914
On analytic functions with positive imaginary parts
J. L. Doob and B. O. Koopman.
Bull. Amer. Math. Soc. 40 (1934), 601-605
Abstract, references and article information
Full-text PDF
MathSciNet review: 1562915
Metrically transitive point transformations
M. H. Martin.
Bull. Amer. Math. Soc. 40 (1934), 606-612
Abstract, references and article information
Full-text PDF
MathSciNet review: 1562916
On the Lattice theory of ideals
Garrett Birkhoff.
Bull. Amer. Math. Soc. 40 (1934), 613-619
Abstract, references and article information
Full-text PDF
MathSciNet review: 1562917
A metrical property of point-set transformations
Deane Montgomery.
Bull. Amer. Math. Soc. 40 (1934), 620-624
Abstract, references and article information
Full-text PDF
MathSciNet review: 1562918
Cyclic fields of degree $p^{n}$ over $F$ of characteristic $p$
A. A. Albert.
Bull. Amer. Math. Soc. 40 (1934), 625-631
Abstract, references and article information
Full-text PDF
MathSciNet review: 1562919
On the expansion coefficients of the functions $u / \vphantom{u snu} . \kern-\nulldelimiterspace snu$ and $u^{2} / \vphantom{u^{2} sn^{2} u} . \kern-\nulldelimiterspace sn^{2} u$
R. D. James.
Bull. Amer. Math. Soc. 40 (1934), 632-640
Abstract, references and article information
Full-text PDF
MathSciNet review: 1562920